It could be the hours I work plus stress. I work 5/6 12 hour days. So, all I really do is work and sleep. I have very little free time. So, this could add to me always being tired. I usually sleep 6 hours during the day. Then, I am up the rest of the night. I think I am not getting good sleep.
current weight: 225.2
Fitness Minutes: (215) Posts: 16 4/7/12 3:12 A
I am always tired! I do know why... I work at night 4 days a week 10 hour shifts... All I do is sit at a desk, take calls troble shoot computer hardware and software problems. Hopfully tomorrow my boyfriend and I will join planet fitness thats here in town and only about 6 blocks from the office I work at...
Not going to give up this time.
current weight: 391.0
Fitness Minutes: (3,131) Posts: 145 4/6/12 12:09 A
Are you taking Spiro simultaniously? Just wondering. Are there other things going on in your life that might be contributing to this feeling? Stress? Troubles? If you've only been on it a month, but you noticed these symptoms right around the same time, though could be a sign and something you should talk to your doctor about.
I hope it does change. I think it is also the fact that I don't do anything but work. I work 5 to 6 12 hour days. I am going to make a doctor's appointment soon to have the doctor do some bloodwork to find out why I am so tired.
When my Metformin dose was increased to 1000mg recently, I was crazy tired! I mean, I'm ALWAYS tired, because I never get enough sleep, but this was beyond anything like this. I would go home and fall asleep sitting up in my chair...very unlike me. Fortunately though, it seems to have leveled off and I'm just my "normal" level of tiredness. Hopefully that happens for you too!!
Pounds lost: 0.0
Fitness Minutes: (5,613) Posts: 71 3/26/12 12:34 P
I haven't had an energy problem, but they recently upped my dosage to 1000mg a day and now I have awful night sweats to where I wake up covered in sweat, my pillow case and sheets damp. It's awful. I read that my blood sugar could be dropping too low while I sleep?
I was just wondering if anyone else that is taking or has taken Metformin has experienced not having any energy. I have been taking Metformin for about a month now and I have absolutely no energy. I just don't want to do anything. When, I first started taking it I did have a lot of energy and then a couple of days later none. Just wondering if this is normal or maybe something I should see a doctor about.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.